MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC DUAL STARBURST ADAPTERS; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC DUAL STARBURST ADAPTERS; INSTRUMENT, STEREOTAXIC
Model Number 960-535
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site said they lost a washer on one of the dual starburst adapters.No patient was present at the time of the event.

Brand Name
DUAL STARBURST ADAPTERS
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9982554
Report Number1723170-2020-01273
Device Sequence Number4442889
Product Code HAW
UDI-Device Identifier00681490915939
UDI-Public00681490915939
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-535
Device Catalogue Number960-535
Device Lot Number160303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1